MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Gan to kagaku ryoho. Cancer & chemotherapy · 2025

[A Case of Drug‒Induced Tubulointerstitial Nephritis Caused by Capivasertib Therapy].

Takemae Masaru, Ishikawa Yumiko, Toyota Tomoka, Ando Jiro

СтатьяКлинический случайАннотация на английскомПеревод в очереди

Аннотация

We report the case of a 79‒year‒old woman diagnosed with drug‒induced tubulointerstitial nephritis during treatment with capivasertib. The patient received fulvestrant and capivasertib, and on day 11 of therapy, she was admitted to the hospital with appetite loss, rash, and hyperglycemia. Continuous insulin therapy was initiated. The following day, she developed renal dysfunction. Given elevated levels of urinary protein and serum β2‒microglobulin, a diagnosis of capivasertib‒induced tubulointerstitial nephritis was made. Steroid pulse therapy was administered after initial management of renal dysfunction. Proteinuria improved with treatment. Although capivasertib‒the first AKT inhibitor approved in Japan‒is associated with several adverse effects including hyperglycemia, rash, and diarrhea, tubulointerstitial nephritis has not previously been reported in Japan.

Для цитирования: Takemae Masaru, Ishikawa Yumiko, Toyota Tomoka, Ando Jiro. [A Case of Drug‒Induced Tubulointerstitial Nephritis Caused by Capivasertib Therapy].. Gan to kagaku ryoho. Cancer & chemotherapy. 2025.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.